# SDR ASAA2025020755848

- Difficulty date: February 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N982AK
- Make and model: Boeing 737-9
- Aircraft serial: 67422
- Aircraft time: 6,293 hours, 1,761 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HARD TO OPEN AND CLOSE HINGE AREA MAKES NOISE WHEN OPENING OR CLOSING. GROUNDED - YES. NO NOISE NOTED AT HINGE AREA, NOISE COMING FROM CONTACT BETWEEN DOOR LINER SEAL AND DOOR SURROUND SEAL, LUBRICATED SEALS WITH VASELINE (NO MORE NOISE). PERFORM AFT ENTRY DOOR SYSTEM TEST ALL FORCES WITHIN LIMITS DOOR IN RIG REF AMM 52-13-00.
